# SDR REX2008F00011

- Difficulty date: June 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH WITH NOSE NOT SHOWING DOWN AND LOCKED, EMERGENCY DECLARED, QRH FOLLOWED WITH UNEVENTFUL LANDING.  COMPLIED WITH PINNACLE AIRLINES TROUBLESHOOTING PA (PROJECT AUTHORIZATION) AND PERFORMED GEAR SWINGS PER BOMBARDIER AMM 32-30-00 WITH NO DEFECTS NOTED.  (S)
